# SDR AUS20020494

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE FAILED.
